Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes low BP along with excessive sleeping?

My father had a brain surgery for removing blood clot from brain, clot was removed and now his treatment is going on at home and doctor has prescribed Levipil 500mg tablet twice a day. Patient is experiencing issues like low BP around 101/68 after physiotherapy session. Its like he lose consciousness and sleep for long hours. What could be the possible cause as he also has right paralysis and can t speak and can t swallow anything?
Mon, 17 Oct 2016
Report Abuse
General & Family Physician 's  Response
Hello.

Thanks for writing to HCM.

Your father seems to have quite a severe stroke which has left residual effect on the areas of his brain which are concerned maintainence of BP at the normal level.

Another possibility is his medications - he may have been prescirbed a beta blocker - a medication which reduces the heart rate and blood pressure - it is usually prescribed as it is supposed to reduce the recurrence of stroke. His decrease in BP may be due to the adverse effects of his medications. They may have to be reviewed.

Drowsiness may also be caused by Levipill especially if he has liver issues.

Hope this helps. Wishing him a speedy recovery.

Regards,
Dr Geeta
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Doc, I am 28yrs old working womaolplease help me 2get solutions 2my health problems, I hv a very low blood pressure and seeing my health...